Том 70
№ 11

All Issues

Botsenyuk А. N.

Articles: 1
Article (Ukrainian)

Global small solutions of the cauchy problem for a semilinear system of equations of thermoelasticity

Botsenyuk А. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 4. - pp. 435-446

For a semilinear system of equations of thermoelasticity, we establish a theorem on the existence and uniqueness of global solutions in a multidimensional space under the condition that the initial data are sufficiently small. We also obtain estimates for the decrease of solutions as time increases.